I started birth control and it reduced my lamictal by half. From 200 to 100. So my Dr put me on 50 more =250. I have been on 250 5 days. I still feel sedated and horribly depressed. My Dr said I could add another 50 but I don't want to go through titration hell. When should the depression lift? I need some hope
I'd add the other 50. Keep in mind that birth control can cause depression too. Are you sure its the decreased lamictal effect?
I have found by putting the responsibility for birth control on the male, the female (in the long term) is best served. Many men just cannot be bothered and have a long list of reasons (excuses) from allergies to latex to how it ruins the moment. Well, pregnancy ruins a lot more moments. So, that's my 2-cents and I guarantee you'll fell 100% better without that crap in your system. Just sayin'
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Oct 2018 • 6 answers
Updated 4 Aug 2012 • 2 answers
Updated 4 Dec 2014 • 1 answer
Updated 6 Aug 2015 • 3 answers
Updated 19 Sep 2015 • 2 answers